# SDR DALA1027180195

- Difficulty date: October 3, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 61,401 hours, 8,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS-LT STA 955 REAR SPAR BULKHEAD FAIL SAFE STRAP ATTACH CORRODED "T" FITTING REPLACED AS PER ER/A - 485464-14AD REV O (DL76L102800).
